Announcement

Collapse
No announcement yet.

Anyone have success with oxytrol?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • lalarainbow
    replied
    Yes My Uro said the hydro and instills are the first things he tries--
    but when I saw him years ago I did not want to get the instills.. Went with Elmiron and I did take that almost a year.. Then that started making me sick and gave me diarrhea so I had to stop that.. I tried it again last spring and basically the same thing happened so I just can't take it..

    I went to a Natural Path.. she gave me some stuff to try when I have flares and they do help but nothing seems to help the frequency..

    If I am constipated it definitely makes the IC worse.

    Leave a comment:


  • cmclien
    replied
    Baby oil deffinitely helps. You still have to rub it some but I think it soothes the skin as well as removes the adhesive.

    My uro says instillations are the only really good way to get at it and he says he has lots of women who are mostly cured by them....
    I guess we'll be talking about it as I cringed when he first mentioned it.

    Leave a comment:


  • lalarainbow
    replied
    I have dry eyes too -- and use drops..
    I saw my Urologist on Wed. The first time in about 6 years. I had a cysto-hydro back then and now he wants to do another one.. but it could be months before it gets done..
    Also wants me to try the instills which I am really worried about.. yuck...every two weeks for 6 times.I still might chicken out of that..
    I am up so many times at night it wears me out..If I take a sleeping pill I can go up to two hours which is great.. but my Dr does not want me to take the sleeping pill more then a couple of times a week.

    Hope the cysto goes well for you..

    The skin where I have taken off the patch a few hours ago is still red..I hope it is gone by morning or I will not be impressed!!!.. Had a hard time to get the adhesive off.. I just used soap and hot water.. Maybe should have used baby oil..

    take care

    Leave a comment:


  • cmclien
    replied
    Hi, I used it for a week, then I didn't use it, now I've used it for another week again. I LOVE the fact that there are virtually no side effects. Same as you, the ditropan made me super thirsty and I have chronic dry eye syndrome which is made worse, plus it even upset my stomach and constipated me too. The only side effect I have noticed is when I drink alcohol my hands puff up a little and turn red, if I slow down, it goes away.

    I am taking it for bladder spasms and frequency. The first few days I didn't notice too much but now thats its been a week the bladder spasms are improved and frequency might be a little better, sometimes but not always making it two hours max which is an improvement for me. With the oral medicine it totally eliminated the spasms but the side effects sure were nasty.

    I go in for my cystoscopy (not hydro-distension) on Monday. I am so not looking forward to it but my doc says he needs to do it to confirm his diagnosis which he says he is 99% sure of. I suppose it will be a relief to have a diagnosis after 20 years of this.

    Leave a comment:


  • lalarainbow
    replied
    HI,
    I just started on the patch 3 days ago.. Just put second one on tonight.. so far not noticed any side affects.. Detrol la gave me a dry throat and mouth and constipated me.. Urologist said side affects usually not as bad with the patch..Time will tell I guess.. I think it maybe helping with frequency..but certainly not overly excited about it yet .lol

    Leave a comment:


  • cmclien
    started a topic Anyone have success with oxytrol?

    Anyone have success with oxytrol?

    Hi,
    I just started the oxytrol patch. I cannot find many user reviews on this so am wondering if any of you have had success with it. I was oxybutynin er for spasms and it does help but the side effects of drying and constipation are too much for me. The patch is supposed to bypass all those side effects as it doesn't have to travel through the digestive system.
    Thanks
Working...
X